# SDR AALA2009010900279

- Difficulty date: January 9, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N451AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49477
- Aircraft time: 62,225 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA- SEAT 29D RED SEAT LIGHTS ARE INOPERATIVE. REPLACED EMERGENCY LIGHT SEAT HARNESS.
